# SDR UPS02438076

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW SERVICE DOOR EMERGENCY EXIT SIGN INOP.  OPS CHECK AFTER CLEANING CANNON PLUG NO DEFECTS NOTED PER MM 33-51-04.
